# SDR CALA2025082508074

- Difficulty date: August 16, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT CORROSION AT FLOOR SUPPORT STRAP FASTENER HOLES BETWEEN STA 787-827 RBL 19" . REMOVED AND  REPLACED  AFT CARGO DOOR CUTOUT FLOOR SUPPORT STRAP FROM STA 787 TO 827 RBL 19" PER REF SRM 51-40-02-0G-0 AND DWG 146A8120.
